# SDR ASAA2016051616754

- Difficulty date: May 16, 2016
- Submitted: May 18, 2016
- Operation: Air carrier
- Aircraft: N478AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44105
- Aircraft time: 3,491 hours, 1,140 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Autothrottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AT HOLD SHORT AUTOTHROTTLE WOULD NOT ENGAGE FOR TAKEOFF.  FOUND AUTOTHROTTLE C/B OUT.  ACFT GROUNDED. INSP AND RESET AUTOTHROTTLE C/B REF AMM 20-60-01.  PERFORMED AUTOTHROTTLE OPS CHECK IAW AMM 22-31-00.  CHECKS GOOD.
